MAUDE Adverse Event Report: ABBOTT MEDICAL PRODIGY IPG; SCS IPG

ABBOTT MEDICAL PRODIGY IPG; SCS IPG
Model Number 3799
Medical Device Problem Codes Insufficient Device Problem Information (3190); Wireless Communication Problem (3283)
Health Effect - Clinical Codes Inadequate Pain Relief (2388); Insufficient Information (4580)
Date of Event 05/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1- initial reported phone number: (b)(6).The date of event is estimated.
 
Event or Problem Description
It was reported that the patient underwent surgical intervention wherein the ipg was replaced for an unknown reason.
 
Event or Problem Description
Additional information received indicates the patient's ipg was replaced due to being inoperable.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
PRODIGY IPG
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key23731739
Report Number1627487-2025-05992
Device Sequence Number21490599
Product Code LGW
UDI-Device Identifier05414734405485
UDI-Public(01)05414734405485(10)5494402(17)180505
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/05/2018
Device Model Number3799
Device Catalogue Number3799
Device Lot Number5494402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer12/09/2025
01/14/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date01/05/2026
02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown